Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Not Again!!!! :(

Posted by Phil on May 18, 1999, at 11:11:41

In reply to Not Again!!!! :(, posted by JennyAnn on May 18, 1999, at 9:17:58

> Hi everyone...I have been taking paxil for about 1 year. for a brief period I switched to zoloft and had horrible depression, falling out of a sort. I quit my job during this time and retired to my bedroom for quite a while. Anyway, I have now stabalized on the paxil again, and am suffering horrible night sweats (again) and feeling dizzyness and lightheadedness during the day (again). part of the reason for switching was to deal with anxiety and some OC behavior..i am now thinking maybe celexa would be a good trial


When I was taking Paxil, I told my pdoc of occasional night sweats and he said the seretonin
was too high and to reduce the dose a little.
When I decided to get off Pax(sexual side effects, weight gain, apathy)we tried a few others
and the one that has done very well for me is Serzone. No sexual side effects, have lost 6 pounds of the 25 I gained on Pax, and I don't have anywhere near the apathy or a kind of lazyness I had with Paxil. I also take Ritalin, which is a lifesaver for me.
This could be an alternative to discuss with your doc. Whatever way you go I wish you the best.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phil thread:6218